# SDR ASAA2025011355254

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 11,466 hours, 3,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT-LENS SCREW BROKEN (ROW 17A). GROUNDED - YES. REPLACED LEFT AFT OVERWING EMERGENCY EXIT LIGHT LENS COVER, SEAMC ROBERT NOTIFIED.
